ADVERTISEMENT

Q. My testis hurts after sex and getting bowel movements with blood. Is it a side effect of Suboxone?

Answered by
Dr. Alexander Davis, Md
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Nov 25, 2020 and last reviewed on: Jun 17, 2021

Hi doctor,

I am a 35-year-old male. I have been taking Suboxone for about ten years daily never really missed a day taking the medication. I have been feeling weak, tired, helpless, been given up on things lately. I just lost my will or drove to do anything. These are a few questions but im not sure what to do. I would call myself a little more than average looking, so I do not understand why I am so down.

After sex, my testicles swell up, and they hurt. And this is all true, so do not think I am making it up. But when I make a bowel movement, I noticed a little blood in it. That is scary itself. I do not have insurance. Please help my appointment in the right direction because I feel like giving up on everything I am getting off of Suboxone is one of the hardest things I have ever done, and I want nothing more than to be clean and to be happy because I feel like Suboxone is taking my life away. I am so ready to get on the right page and be in the right direction. I just need somebody to help me. I have a 15-year-old daughter who really needs her dad. Kindly give your opinion.

#

Hi,

Welcome to icliniq.com.

You have gone through hard times for quite a while, and so it is no wonder that you are emotionally and physically exhausted. I can assure you that there are doctors all over the place who also treat under-insured patients. Your symptoms can be due to the following reasons:

1) Post-addiction syndrome.

2) Psychophysical exhaustion.

3) Dysregulated body functions.

4) Psychosomatic reactions.

I advise you to have healthy food and enough sleep.

I kindly ask you to see such a doctor in person. You will be able to find one, even if you have to ask a welfare organization for a list of physicians who help. It would help if you had a complete check-up, physically and mentally, and most likely also a non-habit-forming anti-depressant. If you could find a free counselor on top of that, you would feel much better very soon. Do not hesitate to contact me if you need any further advice.



Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I pass blood in stools with a history of constipation. Please help.

Colonoscopy ...   Read full

How to stop taking the drug Suboxone?

.. of Buprenorphine and Naloxone. Buprenorphine is a partial opioid agonist. The drug is given in order to replace opioids during opioid de-addiction. If not properly tapered and doses taken regularly, then the drug is known to cause significant depe...   Read full

I get blood in stools with constipation, but there is no pain. Please help.

.. very common due to the active lifestyle considering your age and history. The blood in stools can be due to chronic constipation. As it does not pain while you pass stool it confirms constipation. To prevent constipation you should drink more wate...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Nipah Virus: Stay Safe from This Deadly Disease
The recent speculation about the spread of the Nipah virus in a Southern State in India has surely brought jittery feeli...  Read more»
What to Do When Someone Turns COVID-Positive At Home?
COVID-19 pandemic has affected so many people, and many of them are advised for home care. This article explains the pre...  Read more»
Guidelines for Management of COVID-19 In Children
Amidst the concerns that children will be the target in the third wave of COVID-19, they have come up with certain guide...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.